# SDR ASAA2024030348233

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 63,029 hours, 18,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emer Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY EMER LIGHT SIGN COVER FELL OFF. GROUNDED - YES. RESECURED R1 DOOR EMERG LENS OPS NORMAL.
